# SDR IPXA1565724

- Difficulty date: February 20, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 30,313 hours, 13,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1100-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO COMPARTMENT STA 1100 TO STA 1180 LBL 60" SEAT TRACK HAS LIGHT CORROSION.  REMOVED SEAT TRACK FROM STA 1080 TO 1180 FABRICATED REPLACEMENT SEAT TRACK AND INSTALLED IAW SRM 51-40-02 AND DWG 144N5016 SEAT TRACK MADE FR OM BAC 1520-2934-7050T6511 THIS IS CLASSIFIED AS A MINOR REPAIR.
